draba (draba) wrote in vaginapagina,
draba
draba
vaginapagina

  • Mood:

How long does it take for BC to wear off? + cervical caps

Hi,

I'm not sure if it's OK to ask this, or if has been asked before, so if I'm cluttering things up, please let me know where I should be asking this question. . .

Anyway, I have been on a low-dose birth control pill for just over a week-- the kind with both estrogen and progesterone. Basically it has been a week from hell, with unbearable digestive disturbances of various kinds (bloating, constipation, diarrhea, nausea, stomach pain, gas, almost everything one could imagine other than actually throwing up, which is something I very rarely do), mood swings, hot flashes, crying at stupid things, and generally not feeling able to cope, as I am in my first month of grad school. I can't deal with any of this right now, so I am stopping the pills and will be looking into other options as soon as I have time to call Planned Parenthood.

So, two questions:
After having been in the pill for a week and a half, how long should it take for these awful symptoms to go away? I'm hoping days but imagining/fearing I'll have some effects for a couple months. Help please. . . I know a lot of people might say "stick it out, the side effects should go away" but I just can't deal with feeling so awful when I need to be at my best for grad school.

And, I am wondering what people's experiences with the cervical cap have been like. I'm pretty sure that's one of the only options left to me/us (my boyfriend and me), since I tried the copper IUD w/ bad results and I seem unable to tolerate hormones.

Thank you superstars!!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments